An exchangeable Kendall's tau for clustered data
Article first published online: 18 JUL 2014
© 2014 Statistical Society of Canada
Canadian Journal of Statistics
Volume 42, Issue 3, pages 384–403, September 2014
How to Cite
Romdhani, H., Lakhal-Chaieb, L. and Rivest, L.-P. (2014), An exchangeable Kendall's tau for clustered data. Can J Statistics, 42: 384–403. doi: 10.1002/cjs.11223
- Issue published online: 18 AUG 2014
- Article first published online: 18 JUL 2014
- Manuscript Accepted: 12 MAY 2014
- Manuscript Received: 10 APR 2013
Additional Supporting Information may be found in the online version of this article.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.